An asymptotic behavior and a posteriori error estimates for the generalized Schwartz method of advection-diffusion equation

Salah Boulaaras, Mohammed Said TOUATI BRAHIM, Smail BOUZENADA, Abderrahmane ZARAI

Research output: Contribution to journalJournal articlepeer-review

7 Scopus citations

Abstract

In this paper, a posteriori error estimates for the generalized Schwartz method with Dirichlet boundary conditions on the interfaces for advection-diffusion equation with second order boundary value problems are proved by using the Euler time scheme combined with Galerkin spatial method. Furthermore, an asymptotic behavior in Sobolev norm is deduced using Benssoussan-Lions' algorithm. Finally, the results of some numerical experiments are presented to support the theory.

Original languageEnglish
Pages (from-to)1227-1244
Number of pages18
JournalActa Mathematica Scientia
Volume38
Issue number4
DOIs
StatePublished - Jul 2018

Keywords

  • 65F05
  • 65N06
  • 65N12
  • a posteriori error estimates
  • advection-diffusion
  • Benssoussan-Lions' algorithm
  • Galerkin method
  • GODDM

Fingerprint

Dive into the research topics of 'An asymptotic behavior and a posteriori error estimates for the generalized Schwartz method of advection-diffusion equation'. Together they form a unique fingerprint.

Cite this